# SDR IPXA10162872

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Condition: Inoperative
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON 25 MILE BASE TO FINAL AT SJC 6000 FT, WITH AUTOPILOT ON, FROM WINGS LEVEL ACFT ROLLED ABRUPTLY 20 DEGREES TO THE RT THEN THROUGH NEUTRAL TO APPROX 20 DEGREES TO THE LT. TURNED OFF A/P SPOILER 7 SWITCH AND 3 AND 2 SWITCH BOTH SHOWED FAULT. TOWER DECLARED EMERGENCY FOR CREW.  VERIFIED EFCU2 FAULT BALLS M1-4, 7 & 8 & M2-4, 7.  R & R EFCU2 IAW AMM 27-61-34-04. TESTS GOOD IAW AMM 27-61-34-04. LAND TEST GOOD IAW TSM 22-00-00.
